# SDR AALA202308021353

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 73,109 hours, 27,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR "2L" ARMED/DISARMED LEVER LOOSE. ADJUSTED ARMED / DISARMED CONTROL HANDLE PER AMM 52-22-00.
